# SDR USAA2014032000002

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 42,436 hours, 24,037 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE LAVATORY DETECTOR FAULT ON ECAM.  REPLACED LAVATORY A SMOKE DETECTOR FILTER.  PERFORMED SYS RESET IAW TSM 24-00-00-810-818A, FAULT CLEARED.  ACFT OK FOR CONTINUED SERVICE.
